Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 1, Issue 1


Published
on

January 1, 2013


Pages

23-32


DOI

Article

Property Q and a Common Fixed Point Theorem of (ψ, ϕ)-Weakly Contractive Maps in G-Metric Spaces


Authors

R. A. Rashwan* Affiliation:
Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
and S. M. Saleh Affiliation:
Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt


Abstract

In this paper, we establish a coincidence and a common fixed point for a pair of weakly compatible mappings under $(\psi, \phi)$-weakly contractive condition in G-metric spaces. Our results improve and generalize the results of Khandaqji et al. [20]. We also provide an example to support our results. Moreover, we prove that these mappings satisfy Property Q.


Keywords

Weak-compatible maps, coincidence point, common fixed point, G-metrics, property Q.


Citation

Rashwan, R. A. & Saleh, S. M. (2013). Property q and a common fixed point theorem of (ψ, ϕ)-weakly contractive maps in g-metric spaces. Journal of Analysis & Number Theory, 1(1), 23–32.

Published by: Engineering Journals

Engineering Journals Logo